# SDR ASAA2018082065827

- Difficulty date: July 26, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BS 294, FLOORBEAM, LBL 12 HAS AREA OF CORR ON UPPER FLANGE.  ACFT GROUNDED.  THE  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.   REPAIRED THE FLOORBEAM IAW EA 800 53EA 20611.
